Comment on "Exponential sensitivity and chaos in quantum systems". / Schack, R.

In: Physical Review Letters, Vol. 75, 1995, p. 581.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Comment on "Exponential sensitivity and chaos in quantum systems". / Schack, R.

In: Physical Review Letters, Vol. 75, 1995, p. 581.

Research output: Contribution to journalArticlepeer-review

Harvard

Schack, R 1995, 'Comment on "Exponential sensitivity and chaos in quantum systems"', Physical Review Letters, vol. 75, pp. 581.

APA

Vancouver

Author

Schack, R. / Comment on "Exponential sensitivity and chaos in quantum systems". In: Physical Review Letters. 1995 ; Vol. 75. pp. 581.

BibTeX

@article{a72f97d7ab8e43519baffe74f2fa4253,
title = "Comment on {"}Exponential sensitivity and chaos in quantum systems{"}",
author = "R. Schack",
year = "1995",
language = "English",
volume = "75",
pages = "581",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",

}

RIS

TY - JOUR

T1 - Comment on "Exponential sensitivity and chaos in quantum systems"

AU - Schack, R.

PY - 1995

Y1 - 1995

M3 - Article

VL - 75

SP - 581

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

ER -